# SDR HEED95357

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 0292005250
- Condition: Leaking
- Location: Labyrinth
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REAR LABYRINTH SEAL LEAKING HIGH OIL USEAGE. ENGINE SMOKING. REPLACE ENGINE ASSEMBLY
